| Model Number |
RBY4C0415-B |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the pelvic artery using ruby coils and a non-penumbra microcatheter.During the procedure, the physician advanced a ruby coil through the introducer sheath and then the ruby coil stopped.The physician pulled the ruby coil back and tried to advance the ruby coil again, but the ruby coil would not advance past a certain point in the microcatheter.Therefore, the ruby coil was removed.The procedure was completed using new ruby coils and the same microcatheter.There was no report of an adverse effect to the patient.